[1]郭金勇.退化拟抛物方程弱解的存在性[J].南京师范大学学报(自然科学版),2013,36(02):15-19.
 Guo Jinyong.The Existence of Weak Solutions for a Degenerate Pseudoparabolic Equation[J].Journal of Nanjing Normal University(Natural Science Edition),2013,36(02):15-19.
点击复制

退化拟抛物方程弱解的存在性()
分享到:

《南京师范大学学报》(自然科学版)[ISSN:1001-4616/CN:32-1239/N]

卷:
第36卷
期数:
2013年02期
页码:
15-19
栏目:
数学
出版日期:
2013-06-30

文章信息/Info

Title:
The Existence of Weak Solutions for a Degenerate Pseudoparabolic Equation
文章编号:
1001-4616(2013)02-0015-05
作者:
郭金勇
柳州师范高等专科学校数学与计算机科学系,广西 柳州 545004
Author(s):
Guo Jinyong
Department of Mathematics and Computer Science,Liuzhou Teachers College,Liuzhou 545004,China
关键词:
拟抛物方程弱解存在性
Keywords:
pseudoparabolic equationweak solutionexistence
分类号:
O175.26
文献标志码:
A
摘要:
考虑一类退化拟抛物方程的初边值问题.在一些初值的假定下,基于时间离散化方法构造逼近解.通过对逼近解的一致性估计,证明了弱解的存在性.
Abstract:
We considers an initial-boundary value problem for a class of degenerate pseudoparabolic equation.Under some assumptions on the initial value,we construct approximate solutions by using the time-discrete method.By means of uniform estimates on these approximate solutions,we establish the existence of weak solutions.

参考文献/References:

[1] Coleman B D,Duffin R J,Mizel V J.Instability,uniqueness and non-existence theorems for the equations,ut=uxx-uxtx on a strip[J].Arch Rat Mech Anal,1965,19(2):100-116.
[2]Novick C A,Pego R L.Stable patterns in a viscous diffusion equation[J].Trans Amer Math Soc,1991,324(1):331-351.
[3]Padron V.Sobolev regularization of some nonlinear ill-posed problems[D].Minneapolis:University of Minnesota,School of Mathematics,1990.
[4]Barwnblatt G I,Zheltov I V P,Kochina I N.Basic concepts in the theory of seepage of homogeneous liquids in fissured rocks[J].J Appl Math Mech,1960,24(5):1 286-1 303.
[5]Ting T W.A cooling process according to two-temperature theory of heat conduction[J].J Math Anal Appl,1974,45(1):23-31.
[6]郭慧敏,耿堤.类p-双调和方程Dirichlet问题无穷多解的存在性[J].华南师范大学学报:自然科学版,2009,41(1):18-21.
[7]Lin L.Existence of three solutions for p-biharmonic equation[J].J Nonlinear Anal Appl,2011:00073(1-9).
[8]王永达.非线性临界p-双调和抛物型方程解的存在性[J].贵州大学学报:自然科学版,2010,27(1):3-5.
[9]Dibenedtto E,Pierre M.On the maximum principle for pseudoparabolic equations[J].Siam J Math Anal,1981,12(5):731-751.
[10]陈亚淅,吴兰成.二阶椭圆型方程与椭圆型方程组[M].北京:科学出版社,1991:46.
[11]张恭庆.临界点理论及其应用[M].上海:上海科学技术出版社,1986:82.
[12]Simon J.Compact sets in the space Lp(0,T; B-双调和抛物型方程解的存在性[J].贵州大学学报:自然科学版,2010,27(1):3-5.
[9]Dibenedtto E,Pierre M.On the maximum principle for pseudoparabolic equations[J].Siam J Math Anal,1981,12(5):731-751.
[10]陈亚淅,吴兰成.二阶椭圆型方程与椭圆型方程组[M].北京:科学出版社,1991:46.
[11]张恭庆.临界点理论及其应用[M].上海:上海科学技术出版社,1986:82.
[12]Simon J.Compact sets in the space ].Ann Math Pura Appl,1987,146(1):65-96.

备注/Memo

备注/Memo:
收稿日期:2012-09-30.
基金项目:广西教育厅科研项目(201204LX502).
通讯联系人:郭金勇,副教授,研究方向:偏微分方程.E-mail:lzszgjy@126.com
更新日期/Last Update: 2013-06-30